# SDR CALA2021042800555

- Difficulty date: April 26, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 59,854 hours, 25,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Fr68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN R- 2 DOOR LOWER SILL PLATE CORR @  AFT END FR68 MKD DOT 60-076 REF. AAR N/R:9478800 GENERATED BY: V891378 REMOVED R2 DOOR LOWER SILL PLATE AND INSTALLED NEW R2 DOOR LOWER SILL PLATE IAW A320 SRM 51-42-11 AND 53-41-14-80A, AND RECONECTED DRAIN HOSES LINENS FWD AND AFT SEAL PLATE PER REF A320 SRM 51-42-11. WORK ACCOMPLISHED BY V741746. ADD EMP:V741746 SPEC NUMBER FOR DISCREPANCY IS A3NB-53-3-6186
